# SDR RAIA970517

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L86023281
- Condition: Failed
- Location: Lt Engine
- Part time: 3,498 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7213 - LEFT OIL PRESSURE DROPPED OFF.  PERFORMED LEFT ENGINE SHUT DOWN.  AIRCRAFT DIVERTED TO UIN.  MAINTENANCE REPLACED LEFT ENGINE OIL COOLER ASSY.  (X)
